# SDR AWXA200700103

- Difficulty date: January 16, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 55,403 hours, 24,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - POWER SUPPLY ROW 23 A/C LEFT INOP.  REMOVED AND REPLACED POWER SUPPLY ROW 23 A/C LEFT REF AMM 23-73-38.  OPS CHECK NORMAL.
